Hello I just received some really bad news from my family in Mexico and then everything was horrible..I star feeling with lots of anxiety.my

Dr put me in Zoloft which I was before but the anxiety came back wosrt....my hands feel hot..tingling hands and body...wake up in the middle of the night with sweeting and palpitations...This is every single day. .can't control it..I did all kind of test to discard any other illness everything seems to be ok...today I will have my qsycologist appt...anybody else feeling this way..what is the best medicine for anxiety..right now I'm taking clonazepam..it helps with the symptoms. .but I do not want to feel this way..help

7 Replies

  • Oh bless you ..I m sorry to hear that ! It sounds like you would need some benzodiazepine ...like diazepam..you should go to your gp and ask for it.It s not a long term solution you can use it for short time only but on this case with bad news from Mexico I think it will help your nerves..just explain what happened to him.

    Hope doc will hel you and also the therapy

    Keep us posted

  • Hi train80 Dr just put me in prozac and clonacepam...hopefully this work...today will be my fist day with prozac...I'm paying for it to work...Dr said it works slowly but it doesn't have to many side effects...just hoping this is the solution

  • Lo siento por las noticias q haya recibido ;(

    Stay strong...good news is you have won this fight before....you will do it again!

    God bless u and take it one day at the time.

  • Muchas gracias endless battle te lo agradezco....lo malo es que estoy pasando por mucha ansiedad muy difícil de controlar...pero espero en Dios que con mi tratamiento de prozac me ayude a la anciedad...gracias nuevamente por tu apoyo

  • Before I was in zoloft for 10 years I left it abruptly because my hair was falling out it turn out that I was low in vitamin d .....so after 6 months without zoloft I got the bad news from my family and everything came back worst before was just depression now came back with anxiety really bad....Dr put me back on zoloft and I my anxiety came back worst.....

  • Te deseo lo mejor, en mi caso tome zoloft por casi una decada, me ayudo hasta cierto punto pero llego el dia q ya no ;(

    En agosto del 2013 deje de tomarlo pero hace unas semanas q me siento muy descontrolado...suerte y animo, tu puedes!

  • Anyways today is my first day in prozac I'm begging God that this will be the answer to my prayers

You may also like...